# SDR ABXA20140514176

- Difficulty date: May 14, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300170
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO BETWEEN FUSELAGE STATIONS 478 & 500, STRINGER 36R IS CRACKED & CORRODED.  R & R 536R AT STATION 487 TO 509 IAW SRM 51-40-02 & REA B653-60965 MR.  CRACKED & CORRODED.  PN 143T3001-70, PART NAME STRINGER, FS & BS LOCATION FROM 488 TP 517, STRINGER & WS LOCATION FROM 36R.  ACFT WAS GNDED.
